# SDR DHL9670806C

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT CORNER OF NLG SUPPORT BEAM IS CRACKED OUTSIDE OF REPAIR AND PAST STOP DRILL.  ACCOMPLISHED REPAIR PER S/B 53-108 AND DRAWING 65C15312.  REPAIR 9 INCHES BY 10 INCHES.
